Revista Matemática Iberoamericana
Full-Text PDF (450 KB) | Metadata | Table of Contents | RMI summary
Published online: 2012-10-14
Vector-valued non-homogeneous Tb theorem on metric measure spacesHenri Martikainen (1) University of Helsinki, Finland
We prove a vector-valued non-homogeneous Tb theorem on certain quasimetric spaces equipped with what we call an upper doubling measure. Essentially, we merge recent techniques from the domain and range side of things, achieving a Tb theorem which is quite general with respect to both of them.
Keywords: Calderón–Zygmund operator, non-doubling measure, probabilistic constructions in metric spaces, martingale difference, paraproduct
Martikainen Henri: Vector-valued non-homogeneous Tb theorem on metric measure spaces. Rev. Mat. Iberoamericana 28 (2012), 961-998. doi: 10.4171/RMI/699